Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 58, Number 4, 2008

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD
Favourites:
ADD

Abelian functions for cyclic trigonal curves of genus 4
pp. 450-467(18)
Authors: Baldwin, S.; Eilbeck, J. C.; Gibbons, J.; Ônishi, Y.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Hurwitz number of triple Ramified covers
pp. 542-555(14)
Author: Cho, Y. S.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more